# SDR SWIA200414315

- Difficulty date: December 23, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 6,211 hours, 5,408 cycles
- System (JASC): 2760 · Drag Control System
- Part: Ecu
- Condition: Malfunctioned
- Location: Spoileron
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SPOILERON FAULT STATUS MSG ON ED2 DURING TAXI OUT.   REPLACED SECU NR 2 IAW 27-60-00.  REPLACED LEFT INBOARD FLIGHT SPOILER PCU IAW 27-61-00, OPERATIONAL CHECK GOOD.
